MAUDE Adverse Event Report: MAQUET (SUZHOU) CO.,LTD. ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET (SUZHOU) CO.,LTD. ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT-I STABILIZER Z
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure using acrobat-i stabilizer.Whilst opening components it was discovered one of them was missing from the box.They believe the missing part is the actual stabilizer.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).Updated sections: g-4, g-7, h-2, h-6, h-10, h-11.Corrected sections: d-3, d-4, g-1 "contact office" & "contact person ¿ mfg site".The investigation has been started, since the complaint was received, and the following contents have been conducted: analysis of production: (3331/213 & 67) :the dhr of the reported lot 3000122814 has been reviewed.No non-conformity indicating the reported failure is observed.All the products had been performed 100% visual inspection during production.They all passed the inspection, which demonstrate that all devices are packaged inside the carton and no parts missing.Trend analysis: (4110/213 & 67) : in the last 12 months from 09th nov 2020 to 09th nov 2021, only this one case is received, the occurrence rate is approx.(b)(4).There¿s no similar complaint reported for this lot 3000122814.The labeling also has the warnings and precautions that ¿do not use if the product sterilization barrier or its packaging is compromised.¿ and the device missed was identified by customer before using, there was no patient involved.There were no consequences or impacts to the patient as there was no patient involvement.Historical data analysis: (4109/213 & 67): the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Communication/interviews: (4111/213 & 67): communication/interviews were performed to obtain all possible information.Device not returned: (4114/ 3221 & 67): the device was not received, no returned product evaluation could be conducted.From the photos which were taken from another part in box they had on site, it is confirmed to be a stabilizer with labeling batch 3000122814.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET (SUZHOU) CO.,LTD.
no.158 fang zhou road
suzhou industrial park
suzhou NJ
Manufacturer (Section G)
MAQUET (SUZHOU) CO.,LTD.
no.158 fang zhou road
suzhou industrial park
suzhou NJ
Manufacturer Contact
wendy zhou
no.158 fang zhou road
suzhou industrial park
suzhou, NJ 
MDR Report Key12909653
Report Number2242352-2021-01003
Device Sequence Number5120654
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public00607567900004
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model NumberACROBAT-I STABILIZER Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000122814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown